# SDR ASAA0580387

- Difficulty date: July 18, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND MID CARGO BAY DOOR SKIN DENTED.  REFORMED SKIN AND INSTALLED REPAIR DOUBLER.  (M)
